OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6559

Title: Sulla dimensione di prodotti tensoriali infiniti
Authors: Spangher, Walter
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Walter Spangher, "Sulla dimensione di prodotti tensoriali infiniti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 50-56.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si determina la dimensione del prodotto tensoriale di famiglie infinite $(E_{i})_{i\epsilon I}$di spazi vettoriali su un corpo $K$ .
Si determina la dimensione del prodotto tensoriale di famiglie infinite $(E_{i})_{i\epsilon I}$di spazi vettoriali su un corpo $K$ .
We determine the tensor product's dimension of all infinite families $(E_{i})_{i\epsilon I}$ of vector spaces over a field $K$.
URI: http://hdl.handle.net/10077/6559
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
SpangherRendMat05.pdf415.71 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.